Path: Top -> Journal -> Jurnal Internasional -> Fuzzy Information and Engineering -> 2015 -> Volume 7, Issue 4, December
Fuzzy Asymptotic Expansions of Meyer-König and Zeller Operators
Journal from gdlhub / 2017-08-21 14:49:56
Oleh : Chun-Juan Yang, Chun-Gou Zhang, Fuzzy Information and Engineering
Dibuat : 2015-12-21, dengan 1 file
Keyword : Fuzzy numberFuzzy functionMeyer-König and Zeller operatorsAsymptotic expansion
Url : http://www.sciencedirect.com/science/article/pii/S1616865815000850
Sumber pengambilan dokumen : web
Oleh : Chun-Juan Yang, Chun-Gou Zhang, Fuzzy Information and Engineering
Dibuat : 2015-12-21, dengan 1 file
Keyword : Fuzzy numberFuzzy functionMeyer-König and Zeller operatorsAsymptotic expansion
Url : http://www.sciencedirect.com/science/article/pii/S1616865815000850
Sumber pengambilan dokumen : web
In this paper, we discuss asymptotic approximation of the fuzzy Meyer-König and Zeller operator and establish the fuzzy strong asymptotic expansion of Voronovskaja-type in terms of fuzzy number in parametrized triples.
Beri Komentar ?#(0) | Bookmark
| Properti | Nilai Properti |
|---|---|
| ID Publisher | gdlhub |
| Organisasi | Fuzzy Information and Engineering |
| Nama Kontak | Herti Yani, S.Kom |
| Alamat | Jln. Jenderal Sudirman |
| Kota | Jambi |
| Daerah | Jambi |
| Negara | Indonesia |
| Telepon | 0741-35095 |
| Fax | 0741-35093 |
| E-mail Administrator | elibrarystikom@gmail.com |
| E-mail CKO | elibrarystikom@gmail.com |
Print ...
Kontributor...
- , Editor: sukadi
Download...
Download hanya untuk member.
1-s2

File : 1-s2.0-S1616865815000850-main.pdf
(2867620 bytes)